# SDR AALA202310098193

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 36,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lockpin
- Part number: UNKNOWN
- Condition: Missing
- Location: Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30665609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE MISSING STOWAGE LOCK PIN OF SLIDE RAFT. REPLACED SLIDE RAFT ASSEMBLY PER AMM 25-62-44.
